# SDR SWIA202053001

- Difficulty date: August 17, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD GROUND SPOILER ACTUATOR HARDWARE IS CORRODED AT THE LOWER LINK ATTACH POINT.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED RT OUTBOARD GND SPOILER LOWER LINK ATTACHMENT, IAW CRJ 200 AMM.  OPERATIONS CHECK GOOD.
